| Model Number |
RT266 |
| Medical Device Problem Code |
Overfill (2404)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare facility in finland reported via a fisher & paykel (f&p) healthcare field representative that an mr290v vented autofeed humidification chamber provided with an rt266 infant dual-heated evaqua2 breathing circuit was found to be overfilling with water within 5 minutes of commencing patient use.There was no reported patient harm.
Additional Manufacturer Narrative
(b)(4).Method: the subject mr290v vented autofeed humidification chamber provided with the rt266 infant dual-heated evaqua2 breathing circuit has been returned to fisher & paykel (f&p) healthcare in new zealand for evaluation.We will provide a follow up report upon completion of our investigation.